# SDR USAA920081111

- Difficulty date: May 16, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 39,123 hours, 76,321 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C1 CHECK - RUDDER HINGE NR 1 HAS EXCESSIVE PLAY, VERTICAL STABILIZER STATION 780 / RIB 2.  REPLACED RUDDER HINGE NR 1, VERTICAL STABILIZER STATION 780 / RIB 2 IAW A320 AMM 55-36-41.
